# SDR DALA2015082505197

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOWER SECTION BS 1380 AT ACCESSORY COMPARTMENT.  FRAME SECTION REPLACED IAW SRM 51-30-2 AND 51-30-5 AND DWG 9912246, REV CE.
